# SDR 2DYA20200429003

- Difficulty date: April 29, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N604KW
- Make and model: Boeing 767233
- Aircraft serial: 24145
- Aircraft time: 83,589 hours, 20,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 238573
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 28 DAY CHECK R1 EMERGENCY LIGHT WAS FOUND INOP.  REMOVED AND REPLACED R1 BATTERY PACK I/A/W B767 AMM 33-51-07.  OP CHECK NORMAL.
